Algorithms for solutions of variational inequalities in the set of common fixed points of finite family of λ-strictly pseudocontractive mappings

H. Zegeye, N. Shahzad

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this article, we introduce an algorithm which has strong convergence for solving the variational inequality problem for η-inverse strongly accretive mappings in the set of common fixed points of finite family of λ-strictly pseudocontractive mappings in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

Original languageEnglish
Pages (from-to)799-816
Number of pages18
JournalNumerical Functional Analysis and Optimization
Volume36
Issue number6
DOIs
Publication statusPublished - Jan 1 2015

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization

Cite this